# SDR ASOA20150305007

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 35,932 hours, 27,371 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN C-CHECK WHEN INSPECTION FOUND A CRACK ON THE LT WING AT RIB NR 5 IN AREA FWD OF PREVIOUS SB MOD.  CRACK RUNS FROM LOWER FLANGE OTBD THRU THE HYLOCK HOLE AND CONTINUOUS VERTICALLY 6".   R & R THE NR 5 RIB IAW EC5710-01239.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
